MAUDE Adverse Event Report: COSMAN MEDICAL NITINOL TC ELECTRODE 10CM 3M CABLE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL NITINOL TC ELECTRODE 10CM 3M CABLE; PROBE, RADIOFREQUENCY LESION
Model Number TCN-10-3M
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The device analysis performed on the electrode revealed that it had discolored epoxy and a chip out.The color of the newly cured epoxy is amber, light brown.If the epoxy is subjected to too many autoclave cycles it becomes brittle and discolored.This failure mechanism is unrelated to the reported complaint and is due to external mechanical force and thermal stress associated with multiple autoclave cycles.

Brand Name
NITINOL TC ELECTRODE 10CM 3M CABLE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7770233
Report Number3006630150-2018-02307
Device Sequence Number19348225
Product Code GXI
UDI-Device Identifier00813250017502
UDI-Public00813250017502
Combination Product (Y/N)N
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCN-10-3M
Device Lot Number101716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2018
Initial Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1